Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 302, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 21, 2011, 7:16 PM EDT for Columbia County, Hamilton County, Florida; Echols County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2011, 7:16 PM EDT (23:16 UTC)
- Expired
- Sep 21, 2011, 7:44 PM EDT
- In force
- 28 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Columbia County, FL, Hamilton County, FL, Echols County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2910 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS52 KJAX 212316
SVRJAX
FLC023-047-GAC101-220000-
/O.NEW.KJAX.SV.W.0302.110921T2316Z-110922T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT WED SEP 21 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ECHOLS COUNTY IN SOUTHEAST GEORGIA
NORTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA
NORTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA
* UNTIL 800 PM EDT
* AT 717 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF
BELMONT...OR 11 MILES SOUTHWEST OF FARGO...AND MOVING NORTH AT 15
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEEDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3073 8288 3073 8268 3071 8261 3065 8258
3059 8258 3059 8256 3047 8251 3042 8276
TIME...MOT...LOC 2317Z 164DEG 15KT 3054 8264
$$
SHULER1 follow-up statement
540
WWUS52 KJAX 212344
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
744 PM EDT WED SEP 21 2011
FLC023-047-GAC101-212355-
/O.CAN.KJAX.SV.W.0302.000000T0000Z-110922T0000Z/
ECHOLS GA-COLUMBIA FL-HAMILTON FL-
744 PM EDT WED SEP 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON...
NORTHERN COLUMBIA AND SOUTHEASTERN ECHOLS COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3073 8288 3073 8268 3071 8261 3065 8258
3059 8258 3059 8256 3047 8251 3042 8276
TIME...MOT...LOC 2345Z 164DEG 15KT 3065 8268
$$
SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:00 PM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Sep 21, 3:00 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 PM EDT WED SEP 21 2011 ...ELEVATED RAIN CHANCES CONTINUE THROUGH THE END OF THE WEEK... .SHORT TERM...NOW THROUGH SATURDAY... REST OF THIS AFTERNOON...SCATTERED SHOWERS AND TSTMS CONTINUE TO IMPACT REGION UNDER MOIST SOUTHERLY FLOW. STRONGEST ACTIVITY EARLY THIS AFTERNOON IS ACROSS SOUTHEAST GEORGIA AS SLIGHT RIDGING ALOFT SUPPRESSES ACTIVITY ACROSS INLAND NE FL. REMAINDER OF THE INLAND AREAS SHOULD FILL IN WITH CONVECTION DURING THE LATE AFTERNOON HOURS. LOCALLY HEAVY RAINFALL CONTINUES TO BE MAIN THREAT WITH SOME STRONG TSTMS BACK-BUILDING ACRS SERN GA...AND HAVE ISSUED MULTIPLE FLOOD ADVISORIES TO HANDLE THESE AREAS. ISOLD STORMS MAY BECOME STRONG TO SEVERE WITH WET MICROBURSTS POSSIBLE THROUGH SUNSET MAINLY WITH MERGING CLUSTERS OF STORMS. ACTIVITY CONTINUES TO DRIFT TOWARD THE NORTHEAST AT 5-10 MPH. TONIGHT...EXPECT CONVECTION TO ONCE AGAIN WIND DOWN AFTER SUNSET BECOMING ISOLATED...WITH MOST ACTIVITY ENDING AFTER MIDNIGHT. LIGHT WIND FLOW AND HIGH DEWPOINTS WILL ALLOW FOR PATCHY FOG TO FORM ONCE AGAIN AND SIGNIFICANT BREAKS IN THE DEBRIS CLOUDS WILL ALLOW FOR SOME AREAS TO HAVE DENSE FOG. MIN TEMPS IN THE LOWER TO MID 70S. THU...DEEP AND MOIST SOUTHERLY FLOW WITH PRECIPITABLE WATER AMOUNTS CLOSE TO 2 INCHES WILL LEAD TO ANOTHER NUMEROUS SHOWER AND TSTM DAY WITH MOST ACTIVITY DURING THE AFTERNOON HOURS. SLOW STORM MOTION WILL CONTINUE THE THREAT OF LOCALLY HEAVY RAINFALL WITH A FEW ISOLD STRONG/SEVERE WET MICROBURST STORMS AS WELL. MAX TEMPS GENERALLY IN THE UPPER 80S. FRI...COLD FRONT OVER THE SERN U.S. WILL SAG SE TOWARD THE LOCAL FORECAST AREA AND THIS WILL KEEP THE RAIN CHANCES ELEVATED WITH NUMEROUS SHOWERS AND TSTMS CONTINUING...ONCE AGAIN...MAINLY DURING THE AFTERNOON AND EVENING DURING PEAK HEATING HOURS WITH MAX TEMPS INTO THE UPPER 80S. THREATS WILL REMAIN THE SAME WITH LOCALLY HEAVY RAINFALL AND ISOLD STRONG/SEVERE WET MICROBURST STORMS...ALTHOUGH STORM MOTION MAY BE A LITTLE FASTER TOWARD THE NORTHEAST AT 10-15 MPH AT TIMES. SAT...MODELS START TO LOSE CONSENSUS BY THIS PERIOD...BUT OVERALL TREND IS THAT FRONT WILL SLOWLY SAG TO THE SE INTO THE FORECAST AREA...BISECTING THE LOCAL AREA NE-SW BY THE AFTERNOON. THIS WILL LEAD TO THE HIGHEST POPS (NUMEROUS) ACRS NE FL AND SCATTERED POPS ACRS SE GA. LOCALIZED FLOODING AND ISOLD STRONG/SEVERE STORMS STILL POSSIBLE WITH MAX TEMPS IN THE UPPER 80S. .LONG TERM...SUNDAY THROUGH WEDNESDAY... SUN...FRONT WILL SLOWLY SHIFT SE THROUGH THE FORECAST AREA AND OFFSHORE BY SUNDAY NIGHT AS UPPER LOW OVER THE CENTRAL U.S. SENDS A SIGNIFICANT DRY SLOT INTO THE FORECAST AREA. THIS WILL LEAD TO VERY LITTLE PCPN ACRS SE GA WHILE NE FL WILL STILL SEE ISOLD/SCATTERED TSTM ACTIVITY IF THE FRONT IS SLOW MOVING THROUGH THE REGION. CONFIDENCE IN TIMING OF PCPN ON SUNDAY IS ONLY LOW-MODERATE AT THIS TIME. MON-WED...LARGE CUT-OFF UPPER LOW OVER THE OHIO VALLEY WILL PROGRESS EASTWARD TOWARD THE MID ATLC STATES AND PUSH LARGE AREA OF DRIER MID/UPPER LEVEL AIRMASS INTO THE FORECAST AREA AND WILL END MOST OF THE PCPN AND HAVE KEPT THE FORECAST DRY THROUGH THE PERIOD WITH SILENT 10% POPS. MAX TEMPS WILL REMAIN SLIGHTLY ABOVE CLIMO VALUES IN THE MID 80S AND LOWS IN THE 60S. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING PRODUCING BRIEF IFR CONDITIONS IN HEAVY RAIN. MOSTLY VFR CONDITIONS OUTSIDE OF SHOWER ACTIVITY. MVFR VSBYS LATE TONIGHT IN PATCH FOG. && .MARINE...EASTERLY FLOW WILL CONTINUE WITH SWELLS PERSISTING. SEAS WILL BE UP TO 5 FEET OFFSHORE AND WINDS UP TO 15 KNOTS. NO HEADLINES. RIP CURRENTS: MODERATE RISK TO CONTINUE DUE TO EASTERLY SWELLS. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 88 68 88 / 20 70 40 70 SSI 77 85 74 84 / 20 70 50 60 JAX 74 88 72 88 / 20 70 50 60 SGJ 76 88 74 89 / 20 70 50 60 GNV 72 89 71 90 / 20 70 30 70 OCF 72 91 70 91 / 20 70 30 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ZIBURA/PRESNALL
Hazardous weather outlook, Sep 21, 10:45 AM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1045 AM EDT WED SEP 21 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-220930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1045 AM EDT WED SEP 21 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...LOCALLY HEAVY RAINFALL POSSIBLE IN SLOW MOVING THUNDERSTORMS... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... A WEAK SURFACE TROUGH OVER THE AREA AND A MOIST AIRMASS IS EXPECTED TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. THE BEST CHANCE OF THUNDERSTORMS WILL BE IN THE AFTERNOON AND EVENING. AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE IN THE AFTERNOON. THE MAIN CONCERNS WILL BE STRONG GUSTY WINDS...EXCESSIVE LIGHTNING...AND PERIODS OF LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE NORTHEAST AROUND 10 MPH...WITH SLOW AND MERGING STORMS CAPABLE OF PRODUCING 2 TO 4 INCHES OF RAINFALL IN LOCALIZED AREAS. SMALL EASTERLY SWELLS AND ONSHORE FLOW WILL CONTINUE A MODERATE RIP CURRENT RISK AT THE BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST ON THURSDAY AND FRIDAY DUE TO PLENTIFUL MOISTURE...UPPER LEVEL DISTURBANCES...AND A WEAK LOW EXPECTED TO FORM NEAR THE SOUTHEAST GEORGIA COAST. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME FRAME. A SLOW MOVING COLD FRONT WILL MOVE INTO THE AREA DURING THE WEEKEND WITH SCATTERED THUNDERSTORMS EXPECTED. THUNDERSTORMS CHANCES ARE EXPECTED TO DECREASE EARLY NEXT WEEK. AN ELEVATED RISK OF RIP CURRENTS MAY CONTINUE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS/JCH
In the hours before
Special weather statement, Sep 21, 5:53 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 553 PM EDT WED SEP 21 2011 FLZ022-023-GAZ150-163-164-212245- BAKER-CHARLTON-CLINCH-COLUMBIA-WARE- 553 PM EDT WED SEP 21 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT... AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES SOUTH OF STEVEN FOSTER STATE PARK...OR 11 MILES EAST OF FARGO...MOVING NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3086 8259 3086 8222 3052 8226 3052 8253 TIME...MOT...LOC 2154Z 160DEG 3KT 3066 8239 SHULER
Special weather statement, Sep 21, 6:18 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT WED SEP 21 2011
FLZ022-035-212315-
COLUMBIA-GILCHRIST-
618 PM EDT WED SEP 21 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 715 PM EDT...
AT 618 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF TRENTON...MOVING NORTH AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TRENTON...BELL...FORT WHITE AND ICHETUCKNEE SPRINGS STATE PARK
THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2994 8280 2997 8276 3000 8277 3000 8258
2985 8262 2982 8264 2983 8266 2971 8266
2956 8269 2956 8274 2958 8278 2958 8283
2961 8296
TIME...MOT...LOC 2218Z 194DEG 18KT 2966 8277
SHULERSpecial weather statement, Sep 21, 6:43 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
643 PM EDT WED SEP 21 2011
FLZ021-022-212345-
COLUMBIA-SUWANNEE-
643 PM EDT WED SEP 21 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND CENTRAL SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 745 PM EDT...
AT 644 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTH OF WELLBORN...OR 10 MILES WEST
OF LAKE CITY...MOVING NORTHWEST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND OBRIEN...FIVE POINTS...COLUMBIA...
WINFIELD...MCALPIN...WELLBORN...SUWANNEE VALLEY...HOUSTON AND LIVE
OAK THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3029 8306 3033 8279 3032 8275 3033 8273
3032 8272 3034 8268 3035 8268 3035 8264
3000 8264 3001 8301 3002 8301 3006 8307
TIME...MOT...LOC 2244Z 150DEG 15KT 3016 8281
SHULERLocal storm report, Sep 21, 6:44 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
644 PM EDT WED SEP 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 3 SSW HIGH SPRINGS 29.78N 82.61W
09/21/2011 ALACHUA FL 911 CALL CENTER
A LARGE TREE WAS REPORTED DOWN ON NW 142 AVENUE JUST EAST
OF U.S. HIGHWAYS 27 AND 41.
&&
MTRABERTSpecial weather statement, Sep 21, 6:54 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 654 PM EDT WED SEP 21 2011 FLZ023-GAZ150-164-220000- BAKER-CHARLTON-WARE- 654 PM EDT WED SEP 21 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN WARE...NORTHERN BAKER AND SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT... AT 655 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER CHARLTON COUNTY...OR 20 MILES SOUTH OF STEVEN FOSTER STATE PARK...MOVING NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 800 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3063 8239 3068 8212 3053 8207 3047 8236 TIME...MOT...LOC 2255Z 164DEG 7KT 3055 8223 SHULER
Special weather statement, Sep 21, 7:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 705 PM EDT WED SEP 21 2011 FLZ020>022-212345- COLUMBIA-HAMILTON-SUWANNEE- 705 PM EDT WED SEP 21 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN COLUMBIA...EASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT... AT 706 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES SOUTH OF BELMONT...OR 7 MILES NORTHEAST OF WHITE SPRINGS...MOVING WEST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WHITE SPRINGS... BELMONT...SUWANNEE SPRINGS AND JASPER THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3031 8303 3061 8293 3058 8258 3031 8264 TIME...MOT...LOC 2306Z 104DEG 15KT 3042 8272 SHULER
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:07 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Union | 38 min |
| Sep 20, 8:08 PM EDT | Special Weather Statement | JAX | Alachua | 52 min |
| Sep 20, 8:17 PM EDT | Areal Flood Advisory | JAX | Alachua | 58 min |
| Sep 20, 8:21 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay | 54 min |
| Sep 20, 8:48 PM EDT | Special Weather Statement | JAX | Bradford | 42 min |
| Sep 20, 8:53 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 47 min |
| Sep 20, 9:02 PM EDT | Areal Flood Warning | JAX | Bradford | 88 min |
| Sep 21, 3:35 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 55 min |
| Sep 21, 3:37 PM EDT | Special Weather Statement | JAX | Saint Johns | 23 min |
| Sep 21, 3:57 PM EDT | Special Weather Statement | JAX | Clay | 48 min |
| Sep 21, 4:03 PM EDT | Areal Flood Advisory | JAX | Clay | 57 min |
| Sep 21, 4:57 PM EDT | Special Weather Statement | JAX | Union | 48 min |
| Sep 21, 5:17 PM EDT | Special Weather Statement | JAX | Alachua | 43 min |
| Sep 21, 5:22 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 53 min |
| Sep 21, 5:31 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 59 min |
| Sep 21, 5:33 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Sep 21, 5:40 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist | 50 min |
| Sep 21, 5:41 PM EDT | Special Weather Statement | JAX | Columbia | 49 min |
| Sep 21, 6:14 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 61 min |
| Sep 21, 6:18 PM EDT | Special Weather Statement | JAX | Gilchrist | 57 min |
| Sep 21, 6:27 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee | 34 min |
| Sep 21, 6:31 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia | 59 min |
| Sep 21, 6:43 PM EDT | Special Weather Statement | JAX | Suwannee | 62 min |
| Sep 21, 7:05 PM EDT | Special Weather Statement | JAX | Hamilton | 40 min |
| Sep 21, 7:34 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia | 116 min |
| Sep 21, 7:59 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 61 min |
| Sep 21, 6:22 AM EDT | Dense Fog Advisory | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Echols and 1 more | 4 hr |
| Sep 21, 1:40 PM EDT | Areal Flood Advisory | JAX | Bacon | 95 min |
| Sep 21, 1:43 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| Sep 21, 2:05 PM EDT | Areal Flood Advisory | JAX | Camden | 115 min |
| Sep 21, 2:08 PM EDT | Special Weather Statement | JAX | Bacon | 52 min |
| Sep 21, 2:10 PM EDT | Special Weather Statement | JAX | Glynn | 50 min |
| Sep 21, 2:26 PM EDT | Areal Flood Advisory | JAX | Glynn | 64 min |
| Sep 21, 2:39 PM EDT | Areal Flood Advisory | JAX | Bacon, Pierce, Ware | 66 min |
| Sep 21, 2:41 PM EDT | Special Weather Statement | JAX | Pierce | 64 min |
| Sep 21, 2:47 PM EDT | Areal Flood Advisory | JAX | Appling, Jeff Davis | 58 min |
| Sep 21, 2:49 PM EDT | Special Weather Statement | JAX | Jeff Davis | 56 min |
| Sep 21, 3:14 PM EDT | Special Weather Statement | JAX | Wayne | 46 min |
| Sep 21, 3:19 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Pierce, Ware, Wayne | 56 min |
| Sep 21, 3:20 PM EDT | Special Weather Statement | JAX | Jeff Davis | 25 min |
| Sep 21, 3:42 PM EDT | Special Weather Statement | JAX | Pierce | 48 min |
| Sep 21, 3:55 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Pierce, Ware | 65 min |
| Sep 21, 3:55 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Ware | 23 min |
| Sep 21, 4:15 PM EDT | Areal Flood Advisory | JAX | Bacon, Brantley, Camden, Charlton, Pierce, Ware | 60 min |
| Sep 21, 4:20 PM EDT | Special Weather Statement | JAX | Brantley | 40 min |
| Sep 21, 4:54 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Coffee, Pierce, Ware | 66 min |
| Sep 21, 5:38 PM EDT | Special Weather Statement | JAX | Atkinson | 37 min |
| Sep 21, 5:53 PM EDT | Special Weather Statement | JAX | Charlton | 52 min |
| Sep 21, 5:54 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Coffee, Ware | 66 min |
| Sep 21, 6:54 PM EDT | Special Weather Statement | JAX | Charlton | 66 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.